# SDR GTIA050067

- Difficulty date: February 14, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Engine: Pwa JT8D217A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Mid Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(1EA) MINOR DENT ON MID CARGO DOOR EXTERNAL SKIN AT LOWER L/R MARKED.  DENT MEASURE IS OUT OF LIMITS CONDITION.  2(D=0.25, X=0.75).  REMOVED CARGO DOOR FOR FOM, APPLIED DYE PENETRANT FOR CRACKS.  FABED (3 SHIMS) AND REPAIR DOUBLER.  TREATED SKIN, SHIMS AND DOUBLER IAW SRM.  INSTALLED MID CARGO DOOR.  (K)
